MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X AAP UNKNOWN CONFIGURATION; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X AAP UNKNOWN CONFIGURATION; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 10/28/2014
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received, "subject: aap- 067 on (b)(6) 2014 1 day post implant, subject experienced atrial fib with rvr and was started on amiodarone drip iv and then was changed to amiodarone 400mg tab.Aortic prosthesis (aap)- single site retrospective study.Pi: [surgeon].While artivion representative was performing paper crf review, adverse events were discovered as they were documented in crf submitted for study.Medical records/source documentation has not been provided for review and will not likely be obtained.Given the retrospective nature, these events are not current.(study timeline is 2008-2018) identified events were reported to field assurance in a per subject report.Crfs that were provided are attached to this report.".

Brand Name
ON-X AAP UNKNOWN CONFIGURATION
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key14548128
Report Number1649833-2022-00019
Device Sequence Number4956554
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public851788001532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2019
Device Model NumberONXAAP-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown